# SDR FDEA201205251969

- Difficulty date: May 25, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N962FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24176
- Aircraft time: 64,720 hours, 22,786 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Bs 1493-1494
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SURVEILLANCE INSPECTION,  FOUND OUTWARD PUNCTURE (2 LOCATIONS 2.75 APART) ON FUSELAGE SKIN AT BS 1493 AND 1494, BETWEEN S24R AND S25R.  REMOVED DAMAGE PER SRM 53-00-01, REPAIR 16, STEPS 1-3 AND SRM 51-40-02. INSTALLED   REPAIR DOUBLER AND COMPLETED REPAIR IAW SRM 53-00-01, REPAIR 16, STEPS 4-11 AND SRM 51-40-02.  REPAIR CATEGORY "B" IN ZONE "A".    MAJOR REPAIR
